MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE P INDICATOR RED CELLS; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE P INDICATOR RED CELLS; REAGENT RED BLOOD CELLS
Model Number 0066240
Medical Device Problem Codes False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction events.A review of the events indicated that one (1) patient sample test using capture-p indicator cells reagent on an automated blood bank system produced an unexpected negatives with capture p ready screen due to a defective dropper dispensing too much reagent.The original testing was performed using the dropper inside of the indicator cell vial and 1 drop was used.On the repeat testing the customer used a calibrated pipettor with exactly 50 ul and a positive result was received.The error was caused by the customer's incorrect testing methods.The result represented a false negative based on prior patient history.Subsequent testing of the retention lot showed acceptable results.Through post event tests and investigations, no other specific causes were determined as a cause of the malfunction.

Brand Name
CAPTURE P INDICATOR RED CELLS
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross, ga
MDR Report Key10016365
Report Number1034569-2020-00028
Device Sequence Number2462178
Product Code QHT
UDI-Device Identifier10888234001256
UDI-Public10888234001256
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK860017/1
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0066240
Device Catalogue Number0066240
Device Lot NumberA055,226437
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1